You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972/20/2
A problem of Schur and its generalizations
Download
PDF
- A problem of Schur and its generalizations
Article
Original scientific text
Title
A problem of Schur and its generalizations
Authors
H. Abbott
1
,
D. Hanson
2
Affiliations
University of Alberta, Edmonton, Alta., Canada
University of Saskatchewan, Regina, Sask., Canada
Acta Arithmetica
1972/20/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
175-187
Main language of publication
English
Received
1971-01-02
Published
1972
Exact and natural sciences
mathematics